Conformal transformations in a twisted product space
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 5-15
Published online March 1, 2005
Byung Hak Kim, Seoung Dal Jung, Tae Ho Kang, and Hong Kyung Pak
Kyung Hee University, Cheju University, University of Ulsan, Daegu Haany University
Abstract : The conharmonic transformation is a conformal transformation which satisfies a specified differential equation. Such a transformation was defined by Y. Ishii and we have generalized his results. Twisted product space is a generalized warped product space with a warping function defined on a whole space. In this paper, we partially classified the twisted product space and obtain a sufficient condition for a twisted product space to be locally Riemannian products.
Keywords : conformally flat, conharmonic transformation, twisted product space
MSC numbers : Primary 53A55; Secondary 53B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd